The twofold ellis-gohberg inverse problem for rational matrix functions on the real line

S. ter Horst*, M. A. Kaashoek, F. van Schagen

*Corresponding author for this work

Research output: Chapter in Book / Report / Conference proceedingChapterAcademicpeer-review

Original languageEnglish
Title of host publicationOperator Algebras, Toeplitz Operators and Related Topics
EditorsW. Bauer, R. Duduchava, S. Grudsky, M.A. Kaashoek
PublisherBirkhäuser
Pages145-173
Number of pages29
ISBN (Electronic)9783030446512
ISBN (Print)9783030446505
DOIs
Publication statusPublished - 2020

Publication series

NameOperator Theory : Advances and Applications
Volume279
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

Keywords

  • Inverse problem
  • Rational matrix functions
  • State space realizations

Cite this